Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Tung Chang (Tong Zhang) and Ling Hsiao (Ling Xiao)
Title: The Riemann problem and interaction of waves in gas dynamics
Additional book information: Longman Scientific and Technical (Pitman Monographs No. 41), Essex, 1989, 272 pp. ISBN 0-582-01378-X.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: J. A. Smoller
Journal: Bull. Amer. Math. Soc. 24 (1991), 228-234
American Mathematical Society